# SDR UALA2013013000552

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,224 hours, 12,984 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 311500B
- Part serial: P1162331
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, APU CONTROL MESSAGE PRESENT.  FUEL CLUSTER METERING VALVE LVDT CIRCUIT FAILED.  CHECK OF CHIP DETECTOR FOUND METAL.  INSTALLED NEW APU PER MM 49-11-01.
